It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 21 - 40 of 56 for triglycerides tricor lipitor. (0.008 seconds)


... Bushleaguer, What is your diet like? Your numbers are a bit scary - I think you need to be on the statin if you can possibly tolerate it... You should cut back significantly on carbs (especially sweets, sugar), and alcohol (if you drink) - because a TG level of 2500 has to be reduced dramatically. I believe a TG count over 750 poses a risk of pancreatitis - so do... (16 replies)
... I have tried lipitor on separate occasions (elevated triglycerides). muscles & joints felt horrible. On tricor now -- no problems.. (2 replies)
... Did the doctor ever state why he started you on such a high dose? What was his reasoning? I have seen several doctors for various ailments and honestly... I find their behavior baffling half the time. I'm not sure if it's just aggressive marketing or gratuities even. Don't rule out general incompetence. I also have had the privilege of seeing what I call 'stopwatch'... (9 replies)

... it greatly increases your chances of muscle problems, and should only be done if you continue to have high triglycerides while on a statin alone. ... (15 replies)
... but I am really afraid to do this because of the time I had with the Lipitor plus Tricor. ... (16 replies)
... ods, such as fish oil, better diet, excercise etc. How can I test the effects of individual methods, such as adding fish oil. Im afraid that if I take away the tricor or Zocor and try the fish oil that my levels will sky rocket again? ... (21 replies)
I am screwed....
Dec 5, 2006
... go on some kind of statin. With these kinds of numbers and my genetic predisposition, I'm not sure that I have a choice. I'm thinking that I should go after the triglycerides with tricor. I know better than to try to mix tricor with lipitor and such, so I'm banking on the tricor. ... (5 replies)
... weeks after my doctor added Tricor to the Lipitor 10mg I had been on for 7 years. I am a 50 year old male in otherwise good health. ... (6 replies)
Please help
Mar 11, 2003
... cing weight if you have some extra to lose. If you achieve your weight loss by both dietary and exercise changes, then your LDL should drop, HDL rise a bit, and triglycerides drop. ... (4 replies)
... Hello everyone! I'm new to this board. During a regular physical in July, my cholesterol and triglycerides came back abnormal. Cholesterol was 337 with triglycerides at 725. I started Lovaza to lower the triglycerides. I took it for a week and became sick to my stomach. ... (4 replies)
... I agree with both Hunter and Viper on those issues. Your LDL is probably not bad at all, the HDL is a bit low and the triglycerides are elevated by far. ... (5 replies)
Lovastatin
Jun 22, 2006
... For me, 10mg lipitor led to intense leg pain after a few months. Even once I stopped taking it, it took several weeks for the pain to really go down. ... (1 replies)
... e and it does not seem to have the muscle type problems , at least yet but it still seems to be agravating my peripheral neuropathy which I believe was caused by lipitor . ... (17 replies)
HDL raisers
Aug 22, 2007
... I agree with the other posts that you have to be very careful about combining statins with fibrates. I was on Lipitor and Tricor for a few months 2 years ago, and I developed severe muscle pain and exercise intolerance that took over a year to recover from. ... (10 replies)
... I was on Lipitor for over 7 years before I had my bout with severe muscle aches. ... (3 replies)
... to mix statins and fibrates as this greatly increases the chances for muscle breakdown and other related problems . This is stated right on the side effects for tricor , it states the benefits does not outweigh the risks that mixing statins and fibrates causes . ... (4 replies)
... are my true weakness. i was on lipitor a few years back and experienced what i call ghost muscle pains that came and went with no rhyme or reason. i also just felt plain lousy all the time. ... (10 replies)
... took red yeast rice for a little while but was still having the aches and the agravating of my peripheral neuropathy which was caused originally by the wonderful lipitor . ... (9 replies)
... run to the bathroom. I stopped all Cholesterol drugs for a year just to have a normal life but my total numbers went right back up to the 300's. My primary said Tricor 145 mg would be the best for me and my stomach and he has been right. ... (25 replies)
... it greatly increases the chances of muscle problems and rhabdomyolisis. I know, because a month after my doctor added Tricor to my Lipitor regimen, my arms ached so much I could't pick up my laptop PC, and I was profoundly weak. Took over a year to recover. ... (25 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 07:18 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!